# SDR WRLA20100105331

- Difficulty date: January 5, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 47,008 hours, 8,127 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 01C CHECK FOUND NOSE GEAR TRUNNION LT FITTING P/N ACA7017-502 CRACKED.
